# SDR DALA2019030901641

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 REPAIR DENT ON AFT LT FSLG STA 1754 PER SRM 53-00-01 REPAIR 3 BECAUSE IT IS OUT OF LIMITS (REF LOG 0954721). CORRECTIVE ACTION: SUMMARY OF NRC00442 FUSELAGE SKIN WAS REPAIRED PER SRM AND ER/A 575826-14 REV. ORIGINAL. (0976203)
